MathSciNet Relay Station
MathSciNet bibliographic data
MR1782609 (2001h:90014) 90B15 (60K25 90B22)
Heidergott, Bernd A characterisation of $(\max,+)$-linear queueing systems. Queueing Systems Theory Appl. 35 (2000), no. 1-4, 237–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement